2018 Schedule

Important Dates and Times

  • On-line Registration for all events OPENS Sunday, July 1st at 0800 CST and CLOSES Tuesday, September 25th at 8 pm CST
  • Packet Pick-Up at the Johnson County Fairgrounds, Building C: Thursday: Noon - 6 PM, Friday  11 AM - 8 PM, Saturday 6:30 AM - 12:00 PM, Sunday 7 AM - 3 PM
  • Course pre-ride times are listed below and begin Thursday, September 27th from 3-6 pm. WE STRONGLY encourage you to arrive Thursday so you can ride Friday's course
  • Podiums for all UCI races will occur 10 minutes after the winner crosses the finish line.
  • General Public is welcome to Press Conferences in Montgomery Hall on Saturday (4:30 PM) and Sunday (6:00 PM).

Thursday, September 27th, 2018

Thursday, September 27th
Pro Team and Vendor Set Up9:00 AM
Amateur Team Set Up - Get your tent space reserved through Registration at BikeReg.com12:00 - 6:00 PM
Registration and Packet Pick-Up Opens12:00 - 6:00 PM
Deschutes Brewery and Jingle Cross Beers and Gears Happy Hour, $3 Beers3:00 - 6:00 PM
Friday's Course Pre-Ride3:00 - 4:30 PM
Course Change Over4:30 PM
Sunday's Course Pre-Ride4:45 PM
Course Closed6:00 PM

Friday, September 28th, 2018

Musco Friday Night LightsStartTimeEntry FeeAwards
Telenet UCI World Cup Course Inspection8:30 AM90 min--
Telenet UCI World Cup Pre-Ride (World Cup athletes only)10:00 AM120 min--
Course Closed12:00 PM15 min--
USAC and UCI C2 COURSE OPEN12:15 PM30 min--
Bikes To You Junior Boys 9-12, 13-15, 16-1812:45 PM25 min20Trophies
Hills Bank and Trust Junior Girls 9-13, 14-1812:45 PM25 min20Trophies
World of Bikes Fat Tire Division12:45 PM25 min45Merchandise/5
Goldfinch Cyclery Single Speed1:25 PM40 min45$200/4
U.S. Bank Master Men 65+1:25 PM40 min45$200/4
Women Open 44 and Under1:25 PM40 min45$200/4
Master Women 45+1:25 PM40 min45$200/4
Men Cat 4, Under 352:25 PM35 min45Merchandise/5
World of Bikes Men Cat 4, 35 and Over2:25 PM35 min45Merchandise/5
Men Cat 5, Under 352:25 PM35 min45Merchandise/5
Bike World Men Cat 5, 35 and Over2:25 PM35 min45Merchandise/5
Goldfinch Cyclery Women Cat 1,23:20 PM40 min45$200/4
Dwell Home Furnishings Women Cat 33:20 PM40 min45$200/4
Women Cat 43:20 PM40 min45Merchandise/5
Women Cat 53:20 PM40 min45Merchandise/5
Telenet UCI World Cup Rider Confirmation4:00 PMMontgomery Hall
COURSE OPEN4:00 PM30 min--
Nick's Cycle and Fitness Master Men 45-494:30 PM40 min45$200/4
Healthy Habits Master Men 50-544:30 PM40 min45$200/4
Master Men 55-594:30 PM40 min45$200/4
Telenet UCI World Cup Team Manager's Meeting5:15 PMMontgomery Hall
Men Open 34 and Under5:30 PM40 min45$200/4
Riverside Cyclery Master Men 35-395:30 PM40 min45$200/4
The Pony Shop Master Men 40-445:30 PM40 min45$200/4
Europa Cycle & Ski Master Men 60-645:30 PM40 min45$200/4
Geoff's Bike and Ski Men Cat 1,26:30 PM40 min45$200/4
Sugar Bottom Bikes Men Cat 3, Under 356:30 PM40 min45$200/4
Men Cat 3, 35 and Over6:30 PM40 min45$200/4
COURSE OPEN7:15 PM30 min--
UCI Elite Women - C27:45 PM40-50 min55Per UCI
UCI Elite Men - C29:00 PM60 min55Per UCI

Saturday, September 29th, 2018

Telenet UCI Cyclo-Cross World Cup SaturdayStart
Gravel Race and Recreational Gravel Grinder7:30 AM
Cyclo-Cross Relay Race (Men, Women, Co-ed)10:30 AM
Kid's Zone Opens10:30 AM
Deschutes Brewery Beers and Gears Oktoberfest Opens10:30 AM
World Cup Wine Walk Opens10:30 AM
Cyclo-Cross Clinic11:15 AM
Grinch's Kids Race11:30 AM
Midwest One Bank Single Speed Speedo Spectacular12:00 PM
UCI World Cup Course Open (World Cup Athletes Only)12:30 PM
Jingle Cross Doggy Cross presented by Nulo12:30 PM
Northtowne Cycle and Fitnes Krumpit Klimb1:00 PM
Telenet UCI Cyclo-Cross Men's and Women's World Cup1:00 - 4:30 PM
Press Conference4:30 PM
Jingle Cross Music Festival featuring live bands and DJ's4:30 PM

Sunday, September 30th, 2018

Champion System Championship SundayStartTimeEntry FeeAwards
COURSE OPEN7:00 AM60 min-
Bikes To You Junior Boys 9-12, 13-15, 16-188:00 AM25 min20Trophies
Hills Bank and Trust Junior Girls 9-13, 14-188:00 AM25 min20Trophies
World of Bikes Fat Tire Division8:00 AM25 min45Merchandise/5
Men Cat 4, Under 358:40 AM35 min45Merchandise/5
World of Bikes Men Cat 4, 35 and Over8:40 AM35 min45Merchandise/5
Men Cat 5, Under 358:40 AM35 min45Merchandise/5
Bike World Men Cat 5, 35 and Over8:40 AM35 min45Merchandise/5
Goldfinch Cyclery Single Speed9:35 AM40 min45$200/4
US Bank Master Men 65+9:35 AM40 min45$200/4
Women Open 44 and Under9:35 AM40 min45$200/4
Master Women 45+9:35 AM40 min45$200/4
Goldfinch Cyclery Women Cat 1,210:35 AM40 min45$200/4
Dwell Home Furnishings Women Cat 310:35 AM40 min45$200/4
Women Cat 410:35 AM40 min45Merchandise/5
Women Cat 510:35 AM40 min45Merchandise/5
COURSE OPEN11:15 AM30 min--
Nick's Cycling and Fitness Master Men 45-4911:45 AM40 min45$200/4
Healthy Habits Master Men 50-5411:45 AM40 min45$200/4
Master Men 55-5911:45 PM40 min45$200/4
Men Open 34 and Under12:45 PM40 min45$200/4
Riverside Cyclery Master Men 35-3912:45 PM40 min45$200/4
The Pony Shop Master Men 40-4412:45 PM40 min45$200/4
Europa Cycle & Ski Master Men 60-6412:45 PM40 min45$200/4
Geoff's Bike and Ski Men Cat 1,21:45 PM40 min45$200/4
Sugar Bottom Bikes Men Cat 3, Under 351:45 PM40 min45$200/4
Men Cat 3, 35 and Over1:45 PM40 min45$200/4
COURSE OPEN2:30 PM60 min--
UCI Elite Women - C13:30 PM40-50 min55Per UCI
UCI Elite Men - C14:45 PM60 min55Per UCI
Press Conference6:00 PM15 min-Location TBD

UCI Official Sponsor

Community Gold Sponsors